# SDR 97FDEA00406

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21
- Aircraft serial: 19136
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 651862071
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0239 011 FWD CARGO DOOR NR 3 TRANSVERSE BEAM IS CRACKED IN THE O/B RADIUS BY OUTER HANDLE HOUSING.  REMOVED AND REPLACED NR 3 TRANSVERSE BEAM PER BOEING DRAWING 65-18620, M/M 51-20-2, SRM 51-30-2, AND M/M 52-31-61.
